# SDR CALA2011032800209

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 36,046 hours, 18,622 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SEL0C4AD
- Part serial: 1182
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 36,046 hours, 18,622 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OIL PRESSURE DROPPED TO RED LINE WITH NO OIL PRESSURE LIGHT REJECTED AT 60 KNOTS.  REMOVED AND REPLACED NR 1 OIL PRESSURE INDICATOR IAW 737-35 AMM 79-32-02.  PERFORMED OPERATIONAL TEST - OIL PRESS INDICATING SYSTEM REF 737-35 AMM 79-32-00-715-001.  OPS CHECKS GOOD.  NO FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1350949  S/N OFF 01182 INDICATOR, ENGINE  OFF 24-7931-9-0001 1182 ON 24-7931-9-0001 0996.
